# SDR UALA2013050703198

- Difficulty date: May 5, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 65,361 hours, 23,833 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEAT FWD AFT HAS A GRINDING FEEL ON THE TRACK BOTH WITH MANUAL AND ELECTRONIC FUNCTION.  REPLACED FO SEAT ASSY PER MM, OPS CHECK GOOD.
